標題: MINIMIZING SONET ADMs IN UNIDIRECTIONAL WDM RINGS WITH GROOMING RATIO SEVEN
作者: Colbourn, Charles J.
Fu, Hung-Lin
Ge, Gennian
Ling, Alan C. H.
Lu, Hui-Chuan
應用數學系
Department of Applied Mathematics
關鍵字: traffic grooming;combinatorial designs;block designs;group-divisible designs;optical networks;wavelength-division multiplexing
公開日期: 2008
摘要: In order to reduce the number of add-drop multiplexers (ADMs) in SONET/WDM networks using wavelength add-drop multiplexing, certain graph decompositions can be used to form a "grooming" that specifies the assignment of traffic to wavelengths. When traffic among nodes is all-to-all and uniform, the drop cost of such a decomposition is the sum, over all graphs in the decomposition, of the number of vertices of nonzero degree in the graph. The number of ADMs required is this drop cost. The existence of such decompositions with minimum cost, when every pair of sites employs no more than 1/7 of the wavelength capacity, is determined within an additive constant. Indeed when the number n of sites satisfies n equivalent to 1 (mod 3) and n not equal 19, the determination is exact; when n equivalent to 0 (mod 3), n not equivalent to 18 (mod 24), and n is large enough, the determination is also exact; and when n equivalent to 2 ( mod 3) and n is large enough, the gap between the cost of the best construction and the cost of the lower bound is independent of n and does not exceed 4.
URI: http://hdl.handle.net/11536/9872
http://dx.doi.org/10.1137/070709141
ISSN: 0895-4801
DOI: 10.1137/070709141
期刊: SIAM JOURNAL ON DISCRETE MATHEMATICS
Volume: 23
Issue: 1
起始頁: 109
結束頁: 122
顯示於類別:期刊論文


文件中的檔案:

  1. 000263103400007.pdf